Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Due for partial hysterectomy because of large fibroids. Have sore throats, stomach pain. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
I am 37, and I am due to have a partial hysterectomy in 2 weeks due to large fibroids. However for four days, I have suffered with pain in my left abdominal side, sometimes severe. I have a sore throat and just tonight started running a temp. I'm thinking the fibroids are not related to this?
Posted Tue, 22 May 2012 in Abdominal Pain
Answered by Dr. Pavan Kumar Gupta 18 minutes later
Hello and thanks for the query.
Your fever seems to due to sore throat and these both things have no relation with your fibroids.
Take steam and hot liquids and you should be alright in 3 to 4 days however if your fever doesn't come down or you develop yellow sputum or increasing cough,then you have to consult your doctor for the prescription of antibiotics.
You can take paracetamol 500 mg for the fever 3 to 4 times in a day.
In case you have any other query,please don't hesitate in reverting back to me.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor